Actiq rems

Common Questions and Answers about Actiq rems

actiq

Avatar f tn Hi there, My doctor of 10 years recently closed his practice and referred me to see a new pain specialist. However, the new doctor is not registered with TIRF REMS to be able to prescribe Actiq that I have been taking for 9 years. I am post stage 3 breast cancer, double mastectomy, peripheral neuropathy and lymphedema to name a few of my issues not to mention I have tried every opiod on the market and I'm also opiod tolerant.
535089 tn?1400673519 FDAAA also authorizes FDA to require holders of certain drug applications approved without a REMS to submit a proposed REMS if the agency becomes aware of new safety information and makes a determination that a REMS is necessary to ensure the benefits of the drug outweigh its risks. Opioid drugs have benefit when used properly and are a necessary component of pain management for certain patients. Opioid drugs have serious risks when used improperly.
655467 tn?1304959950 I do not care how much or what opiates one has to take,but Actiq is something that should have NEVER been approved by the FDA. You want to wind up like meth addict? Please Never touch that drug!!! Storm This discussion is related to <a href='/posts/show/1017971'>fentanyln patch</a>.
19164880 tn?1473283520 See your Pain Dr for alternatives that may work as you will have on going pain. I have just come of Actiq and Fentanyl patch and understand your situation. I have decided not to opt for opiates except iv morphine if required for severe pain in hospital only for life threatening situation e.g. complete obstruction of the bowel. I have looked to alternative ways of pain management. It will not take the pain away only manage it.
Avatar f tn i weened myself off oxycontin in 03 without much withdrawl, but my dr. then placed me on 400 mcg actiq 5 times a day and 30 mg kadian once daily. the kadian never seemed like the problem, i could take it or not, but i could not go without the actiq.i always ran out b4 appt time and so forth. i realized i had a problem so i began to detox myself, and my dental bills were racking up from sucking lolipops all day. my dr. @ my clinic was and is a wonderful dr.
Avatar f tn My sister's doctor says he can't perscribe Actiq for her any longer because she doesn't have "active" cancer. She gets severe attackes in her throat (especially when she tries to eat) because of radiation treatment. Is there any truth to what her doctor says?
Avatar f tn Yes the actiq ruins your teeth due to the sugar. Its been quick I cold turkeyed from 4 abstral/actiq / day 19 days ago and that's me off 50mcg patch. Fingers crossed I stay off . If its too much I can slap a 12 patch back on for a few more days, but do not want to. I'm just too impatient to get this over and done with. Hope its not like the abstral/ actiq I could not eat for 5-7 days and lost over 7 pounds and had difficulty keeping hydrated.
Avatar f tn I was a nurse for years. I have been on opana and actiq for a few years now. I have passed every test for 3 years on my bi-monthly urine screen. All of a sudden I am showing positive for oxycontin and I have NEVER taken this med. Now I know that actiq,opana,stadol,and oxycontin are synthentic oipioids. Now I have taken a blood test for oxycontin only to make sure this is negative and a true false positive because I do not take this pain med.
Avatar m tn As long as your getting your REMS which is usually 2 hrs into sleep you will wake up feeling refreshed. I sometimes get 2 hrs, 4 hrs..It's the Quality of sleep that matters not the quantity of sleep..
Avatar f tn Been through every test(mri, catscan, mra, ekg,eeg,emg, etc.) including a sleep test which said my REMs were normal, but I fell asleep in less then 3 minutes each time( during the nap phase) and had no idea how long I slept...so narcolepsy was ruled out. But they told me to take my regular sleep aide before I went to bed that night andthen was told it could have screwed up my REMS.
Avatar f tn Hi have done a taper programme for Actiq now down to 4 a day but bad cravings and withdrawal daily so I am going to stop them now. Has anyone been through this already and got any ideas for me to follow to make it easier. Its the craving that are the worst. Once I've done this the patch is next any ideas there too please?
408795 tn?1324935675 Modified Risk Evaluation and Mitigation Strategies (REMS) for Nplate (romiplostim) and Promacta (eltrombopag The U.S. Food and Drug Administration (FDA) has approved modifications to the Risk Evaluation and Mitigation Strategies (REMS) for platelet-booster drugs Nplate (romiplostim) injection and Promacta (eltrombopag) tablets. The modifications include the removal of certain elements of the REMS, including the requirements for restricted distribution and additional safety data collection.
Avatar n tn However, there are a few patients with chronic non-cancer pain that have been prescribed Actiq (the fentanyl lolipops) or Fentora if and only if all other treatments failed and they are experiencing intractable pain, also known as suicide pain.
Avatar f tn I was on actiq 800mcg twice a day plus I could use fentora 200mcg, percoset, vicodin and tramadol because of my cancer pain for the last two years.Now I'm 7 days off actiq, 3 days off fentora, but still getting tramadol. WD is horrible.I cannot move walk and sleep?Does it end? Did I put myself in a right plan? What should I do?
Avatar f tn Hi I have stopped actiq/abstral now day 17 and tapered a 50 patch down to 12mcg/hr and will not replace patch after 3 days. Any suggestions on how to cope. Withdrawals not too bad so far but still have cravings.
Avatar f tn Have been on pain meds for 7 years. Have weaned off all my meds. by myself, this year, excluding Actiq 400. Can I go cold turkey? What is the best way to do this? If I go cold turkey, what kind of side effects can I expect? I do work full time. Am not addicted to these, just want to live without pain meds. Is the pain still there, absolutey. What will I do, haven't gotten there yet. Just know, this is not the life I want any longer.
Avatar f tn Yes I want to stop the abstral which is the same as actiq lollys first, then try to reduce the fentanyl patch. I lie in bed most of the day due to pain and effect of pain meds making me lethargic. I have survive my cancer and want a life again. I have halved my abstral (actiq) having sweaty hot /cold episodes and 2 episode of very severe pain after eating. I get pain meds due to radiation damage which caused obstructions and adhesions and needed more surgery.
Avatar f tn Hi coming off Actiq and down to 4/ day and decided to stop. Patch to go next, but I will wait a little to see how I go My biggest problem is getting out my bed due to severe lethargy. I am taking vitamin and mineral supplements has anyone any other ideas I may benefit from. I just want my life back. I know I'll be restricted due to all my ill health problems resulting from cancer therapies, I just want more ooph, energy and motivation. Any suggestions please.
Avatar m tn I was put on fentanyl patches round the clock and Actiq for breakthrough pain. At the time my insurance company covered it. Shortly before an unrelated insurance company change I received notification that the medication would not be covered anymore. We changed companies and the new company did not cover it either. I am in the appeal process at this time. I just received a denial for the first appeal.
Avatar m tn The generic is Oral Transmucosal Fentanyl Citrate (OTFC) and the trademark name is Actiq®, manufactured by Cephalon. I would also check to see if your insurance covers them. I wish you the best...
477912 tn?1207974440 no other ideas?
Avatar f tn I see my Pain Management doctor tomorrow. After taking Actiq for management of bi-weekly migraines and daily headaches for SIX YEARS, my insurance will no longer cover it. It would cost me $2400 per month which is insane and I cannot afford. What can I talk w/ my doctor about as an alternative to the Actiq to help me tolerate the headaches that I have had for almost 25 years. I am scared to death and very depressed with this pain. It almost makes life not worth living.
Avatar m tn You have to just spread out the time in between that you take them. I was also on the Fentanyl patch and was using the Actiq for breakthru pain. Is the Actiq the only thing you are taking? If it is you can ask your doc to switch you to the patch. Then they can go down on the MCG. (amount) on the patch to wean down. The doc cannot make you stay on your meds. That is ludicrous. I do understand them saying you still need the meds right now since you are still having surgeries.
Avatar f tn A few other things. Make sure he has a decent night light. Not so bright that it interfers with REMS, but bright enough so there are no shadows. Try to help him bond with some sort of stuffed animal. The baby gate is a good idea as well - eventually they will understand that you are not coming in. Some kids just aren't good sleepers. Mine's not either (he's 3). It's a tough one for sure.
4437866 tn?1388119624 Put not but sorry but it does help lol and leave it in there..